# SDR SWIA200616201

- Difficulty date: January 22, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10190
- Aircraft time: 2,817 hours, 1,787 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

RECEIVED MULTIPLE MACH TRIM AND STAB 1 INOP MESSAGES IN FLIGHT.  REPLACE THE NR 1 HORIZONTAL STAB TRIM MOTOR IAW CRJ 700 MM27-42-03 AND REPLACED HSTA IAW 27-42-01.  OPERATIONAL CHECK GOOD IAW CRJ 700 MM 27-40-00.
